MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 202 ventilator device had a ventilator service required error message and the device could not be used while the message was displayed.There was no allegation of harm or injury reported.The device was returned to a third-party service center for service.During the evaluation, the service technician observed error code e349 r ventilator service required (err_ripc_comm_to_obm_failed), which is a communication loss between the host and the oxygen blender module (obm).The obm pca board was replaced to address the issue.Additionally, a r vent service required error code e344 (err_obm_accy_urgent_service) was discovered, and the active exhalation control module was replaced.A full repair and calibration test was conducted and the device passed testing.
 
Additional Manufacturer Narrative
The reported failure of err_ripc_comm_to_obm_failed is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25538189
Report Number2518422-2026-022948
Device Sequence Number9358640
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Device Lot Number180226
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown